# SDR AALA20120919013

- Difficulty date: September 19, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 146A53421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK TO FLOORBEAM ATTACH PLATE HAS SMALL CRACK, JUST FORWARD OF FLOORBEAM 727B.  INSTALLED NEW FABRICATED SPLICE PLATE PER AARD 51-00-5.
